# SDR HNAA2023112100438

- Difficulty date: October 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 49,847 hours, 46,069 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E004503  ACCOMPLISH FCD1-53-23-0183 FUSELAGE FWD REINFORCEMENT FOR LH AND RH SIDE DV WINDOW CUTOUT. ACCOMPLISHED FCD1-53-23-0183 FUSELAGE FWD REINFORCEMENT FOR LH AND RH SIDE DV WINDOW CUTOUT. RECEIVED EO1-53-23-0375 ACCEPTING DEVIATION OF LH AND RH UPPER AFT DOUBLERS. RECEIVED PIEDMONT EO1-05-23-0377 ACCEPTING THE USE OF PLASTIC FILLERS IN REPAIR AREA.
